Cyclic Vomiting Syndrome Message Board
Register Calendar Latest Topics
 
 
 


Reply
  Author   Comment   Page 2 of 2      Prev   1   2
wynnak

Avatar / Picture

Moderators
Registered:
Posts: 737
Reply with quote  #16 
And I wouldn't say operator error.. it more learning to navigate and use the search function 😉 
__________________
Blynda
Message Board Moderator
Monthly Support Call Moderator
0
Ddirose

Registered:
Posts: 21
Reply with quote  #17 
My alarm bells are definitely going off about my daughter and the SATO variant. She has had high blood pressure the last 3 emergency room visits. She has only been to the hospital 4 times, the very first time they didn't put it down and I just don't remember. She also was shaking at the hospital which I read can be from the cortisol release, I just assumed she was cold. She dies not stop urine out put. Sounds lime the only way to know is to have her blood drawn and her ACTH and Cortisol checked during an episode.
0
Ddirose

Registered:
Posts: 21
Reply with quote  #18 
My daughter recently started the l carnitine and coq10, along with the b-100 and Vitamin C. I keep coming across
info saying to start them on the coq10 and l carnitine and then add the b-100. Have I don’t this wrong?
Is there a specific reason why? She is tolerating everything fine.
0
ginny

Avatar / Picture

Moderator
Registered:
Posts: 4,505
Reply with quote  #19 

The suggestion is to not start the B vitamin until after the CoQ10 has been established.  If she is tolerating the B, then no worries.

B can cause some tummy distress for some but seems better tolerated after the CoQ10.  On LCarnitine and CoQ10, any order seems fine.

You can ask for prescription Carnitine (Carnitor).  Not only should this be a more controlled and quality supplement but if you have prescription coverage your costs should be less than with OTC.


__________________
ginny CVSA Moderator
0
StunningTripod

Registered:
Posts: 2
Reply with quote  #20 
Quote:
Originally Posted by Ddirose
Hi everyone. My 17 year old is having a horrible time shaking an episode. She has had CVS since she was 5. Her normal pattern is start at night and go into the next morning to afternoon. She's sore a few days but then is ok. Over presidents weekend she had an episode on Friday that lasted through the night, a small break on Saturday then started again until Monday. Felt better, was able to eat for 4 days and then started this past Sunday night again. Had to go to the hospital on Monday. Got Ativan (sp), Raglan and benadryl. Went home and slept through the night. Was ok and then started the next night again. Got her back to sleep through the night, yesterday she woke up feeling great. Kept her on oatmeal and easy things on her stomach. She woke up this morning going again. We are back at the hospital right now. She has been belching just terrible for the last few months. Recently her doc upped her birth control to a higher dose of hormones because she was spotting a little between periods, but the BC helps with her stomach pain. She also says when she's having an episode it feels like her chest is fluttering and something is stuck in her throat she cant get out or past. This not if when she threw up water is was just green from acid. Any suggestions???? Is thus just one episode that won't quit??? She started her new BC about 2 weeks ago. We have been dealing with this for a week and half now. Could it be that??? Please, any suggestions??? I'm overwhelmed and desperate. My heart is breaking for her.

So sorry to hear about your daughters current episode. I am an adult sufferer, and recently had an episode that hospitalized me. During that stay I commented to the doctors that it felt as though nausea was triggered in chest/ throat area, when usually it's more stomach related. It turns out that I was suffering secondary symptoms after an initial CVS episode that basically is reflux. Tore up my esophagus pretty bad. They prescribed something for excess acid and that helped greatly.
0
Ddirose

Registered:
Posts: 21
Reply with quote  #21 
Thank you for you response! I am sorry to hear that you suffer as well. We really wonder if she
has some acid issues. She is getting scoped next week.

A question for you, Ginny, and Bylinda, are you aware of any vision issues after having a bad cycle???
She initially had some blurry vision and found out it was from a patch for nausea. Since her last cycle and being hospitalized, really quick movement bothers her a bit, and her distant vision isn’t quite right. The light outside sometimes too. Any ideas??? Could these be signs of moving to head migraines???
0
StunningTripod

Registered:
Posts: 2
Reply with quote  #22 
I have had issues with my vision while an episode is occurring, but I chalk that up to being so dehydrated plus the strain being put on the upper part of my body during all the vomiting. I also suffer from migraines though, but they are a by product of a three level cervical fusion I had 15 years ago. Unfortunately, some of the literature I have read indicates that some CVS patients do develop migraines, and the sensitivity to motion and light are classic symptoms. One of the meds I take for migraines is actually supposed to help with the suppression of vomiting ( read this in literature as well) although I have not yet tried taking it during a vomiting episode as I just learned that piece of info. The medicine is amitriptyline, ask a physician abbot it. Hope your daughter gets to feeling better!
0
wynnak

Avatar / Picture

Moderators
Registered:
Posts: 737
Reply with quote  #23 
I would first look at the meds she is taking. They are usually the cuplrit, as you noticed with most likely the scopalmine patch. However, migraines can also present with sensitivity to light and motion changes. My son has migraines and CVS. It did not transition to migraines. We hope that he will only have to deal with one eventually, but the more I am exposed to and read and research, I do not put much hope into it. Fingers crossed for long periods of a remission type thing would be lovely. But, Ginny's daughter out grew it. So, you never know. We never knew that my son had issues with head pain. He only ever complained about his abdominal pain or pressure and his throat. It took us a bit to realize he had migraines. He told us that the stomach was way worse than his head. So he didn't tell us about it. 

I have seen that even Zofran can make you more nauseous, or at least people have reported that. It is about fine tuning. Watching the changes. this is usually why you should only introduce medications one at a time so you can be aware of the effect. Supplements too for that matter. 


__________________
Blynda
Message Board Moderator
Monthly Support Call Moderator
0
Ddirose

Registered:
Posts: 21
Reply with quote  #24 
Thanks Bylnda. I appreciate all the info!
0
Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.